# SDR UIEA2019011602967

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,608 hours, 18,247 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD8046
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EEC INOP.( TRANSFERRED TO MDDR 105964. PERFORMED FIM 71-05 F/T 846.  CHECK OHM'S AT CONNECTOR 71986.  FOUND 3 OHMS.  SHOULD BE 15 OHMS.  FOUND LT ENG EEC NEEDS REPLACED.    LP 1046249-2: REMOVED AND REPLACED L ENG EEC IAW AMM 73-21-13, OPERATES NORMAL AT THIS TIME. THIS CLEARS DMI 105964 AND PLACARDS REMOVED. )
